# SDR GTIA2023040637103

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 9,915 hours, 4,097 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH AROUND 2300 FEET. DIRTY SOCK SMELL.-PER TSM 05-50-00-810-831-A DETERMINED ODOR TO BE LEVEL A AND THE MOST LIKELY CAUSE TO BE APU. PERFORMED LEVEL A INSPECTION OF APU IAW AMM 49-00-00. NO DEFECTS NOTED. ACCOMPLISHED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO ODORS NOTED DURING OR AFTER PROCEDURE.
